# SDR AALA201902159011

- Difficulty date: February 13, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 63,031 hours, 15,593 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Condition: Overheated
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH,  CREW REPORTED A RIGHT PACK OVERHEAT, WHICH RESULTED IN A LOSS OF CABIN PRESSURE. THE MASKS DID NOT DEPLOY.  AN EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS GROUNDED.
